# SDR 9709742712

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Failed
- Location: Nr 3 Le Flap
- Part time: 50,982 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AIRCRAFT LOST A-SYSTEM HYDRAULIC PRESSURE AND QUANTITY.  BOTH ENGINE DRIVEN PUMPS RAN DRY.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 LEADING EDGE KRUEGER FLAP ACTUATOR AND BOTH ENGINE DRIVEN HYDRAULIC PUMPS.  PERFORMED CHECK OF THE LEADING EDGE FLAP, SLATS AND ENGINE DRIVEN PUMPS, OPERATIONAL CHECK OK.
